# SDR MALA100025

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 28,433 hours, 31,346 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR TRANSIT LIGHT REMAINED ON AFTER GEAR SELECTED UP.  NR 8924 INSPECTED LANDING GEAR FOR DAMAGE, FOUND NO DAMAGE OR OBVIOUS DISCREPANCY.  ACFT INSPECTED AND FOUND SAFE FOR INTENDED FERRY FLT FOR REPAIR OF IN TRANSIT LIGHT.  CHECKED MAIN AND NOSE GEAR UPLOCKS, NO FAULTS FOUND.  REPLACED LANDING GEAR CONTROL UNIT, GEAR SWINGS GOOD.  REF MM409 NR 362088 FOR DETAILS.
